MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-4009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Synovitis (2094); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent an initial right total knee arthroplasty due to gonarthrosis.The patient reported the onset of painful symptoms with gonalgia and associated functional limitation, for which they presented to the emergency room.On this occasion x-rays were taken that showed signs of prosthetic mobilization.Samples were taken for culture tests and a chemical-physical examination, and the patient was placed on the waiting list for a two-stage surgical revision.Upon admission for prosthetic removal, new x-rays confirmed the mobilization.Approximately six years post the initial total knee arthroplasty, and five days after the patient visit to the emergency room, the patient underwent surgery for the explantation of the knee prosthesis and the placement of an articulated cemented spacer.During the surgery, samples were taken for culture tests, which returned negative results; the prosthetic components were sent for sonication and culture examination.Intraoperatively, there was a clear mobilization of the femoral component and a significant villous synovial infiltrate.An articulated cemented spacer was implanted, and the patient is currently awaiting surgery for the removal of the spacer and total knee prosthesis revision.
 
Additional Manufacturer Narrative
The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: lgc tibial fit tray cem sz 4f / 4t (cat# 02-012-45-4040 / serial# (b)(6).
 
Additional Manufacturer Narrative
Report number: 1038671-2024-01906 this follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of aseptic loosening between the femoral component and the bone.The loosening may have led to an increase in cement and bone particles in the joint space and resulted in prosthesis wear.However, the contributions of each to the sequence of events cannot be confirmed as the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d4 serial and expiration date no longer applies.H4 manufacturing date no longer applies.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d8, h3, h6 type of investigation.This follow-up report is being submitted to relay additional information.The following sections were updated: d9.H3: the revision reported was likely the result of aseptic loosening between the femoral component and the bone.The loosening may have led to an increase in cement and bone particles in the joint space and resulted in third body prosthesis wear of the insert.Mild deformation of the patellar component consistent with normal implantation was noted.However, the contributions of femoral loosening and tibial insert wear to the sequence of events cannot be confirmed.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key21102007
Report Number1038671-2025-00147
Device Sequence Number15617632
Product Code JWH
UDI-Device Identifier10885862001887
UDI-Public10885862001887
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Catalogue Number02-012-35-4009
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer01/10/2025
06/12/2025
07/22/2025
Initial Report FDA Received Date01/08/2025
Supplement Report FDA Received Date01/13/2025
06/26/2025
07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale